Please use this identifier to cite or link to this item:
Title: Revising the Role of Species Mobility in Maintaining Biodiversity in Communities with Cyclic Competition
Authors: Adamson, MW
Morozov, AY
First Published: 2012
Citation: BULLETIN OF MATHEMATICAL BIOLOGY, 2012, 74 (9), pp. 2004-2031
DOI Link: 10.1007/s11538-012-9743-z
ISSN: 0092-8240
eISSN: 1522-9602
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.